Bemerkungen zum Fundamentalsatz der projektiven Geometrie.

Adolf Schleiermacher

Mathematische Zeitschrift (1967)

  • Volume: 99, page 299-304
  • ISSN: 0025-5874; 1432-1823

How to cite


Schleiermacher, Adolf. "Bemerkungen zum Fundamentalsatz der projektiven Geometrie.." Mathematische Zeitschrift 99 (1967): 299-304. <>.

author = {Schleiermacher, Adolf},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {299-304},
title = {Bemerkungen zum Fundamentalsatz der projektiven Geometrie.},
url = {},
volume = {99},
year = {1967},

AU - Schleiermacher, Adolf
TI - Bemerkungen zum Fundamentalsatz der projektiven Geometrie.
JO - Mathematische Zeitschrift
PY - 1967
VL - 99
SP - 299
EP - 304
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.